# SDR IPXA09B55576

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 4,302 hours, 821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 65B0190133A
- Part serial: 000701
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW - OTBD FORE FLAP INBD L/E AREA DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PARA 5A FIG 5 REV 52.
